Ask an expert
Question

10 Nov 2006

Energy
Hi

Doc

I need your advice. I wrote to you a few weeks ago, about an operation that I have. I also said that after that I am using Waferin.
I want to ask you nowadays I feel very very tired so that I do not have time for my partner. She is complaining that she is feeling alone and that she is not used to it. It feels that if I do not have the energy anymore. I just want to sleep and rest. Is there something that you can recommend that I can use with the Waferin. Please.
Answer 416 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Lady Man
You can use vitamins like the B group but avoid taking something with extra vit K or high doses of vit E. Be careful of herbal medicines containing danshen, garlic, ginkgo, ginseng, green tea, or kava kava.
Does your doctor know about this? Maybe you should first identify the reason for the tiredness - you may have anemia or low blood sugar or something? Depression also can present just with a heavy tiredness and listlessness.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.